# SDR IPXA2017022814537

- Difficulty date: February 13, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB29188
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,RT WING FIXED L/E LOWER RIB, STIFFNER ANGLE IS CRACKED AT XOS. 542. REMOVED, FABRICATED, AND REPLACED R/H WING FIXED LOWER RIB IAW DWG ARB2918, SRM 51-33-01, AND 51-35-01.
